Couldn't find what you looking for?

TRY OUR SEARCH!

Can anyone give me advice on when to take topamax? I take it at night and am VERY tired during the day. I'm scared to take it during the day because I do not want to fall asleep at work! Also- I get numbness in my feet and hands... anything to help that?

Loading...

From what I was able to find, you are taking it at the best time, before bed.

Topamax is something of a scarey drug. Are you taking it for migranes? There are a lot of undesireable side effects for this drug. The scariest for me would be short term memory loss and word-finding difficulty. Many people prefer to call it "dopamax" because they feel like it makes them "stupid". And yes, fatigue is one of the side effects of topamax.

I would suggest you talk to your doctor about an alternative medication. Topamax would be at the bottom of my list for WHATEVER it is prescribed for.
Reply

Loading...